# SDR AALA20171004013

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 68,571 hours, 8,778 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FORWARD CARGO FIRE INDICATION WITH MULTIPLE FIRE BOTTLES DISCHARGED.  EMERGENCY DECLARED,  FLIGHT DIVERTED.  LANDING UNEVENTFUL.  NO SIGNS OF FIRE OR SMOKE DAMAGE.  SMOKE DETECTORS TESTED IAW AMM 26-16-00.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
